Fighting Multiple Sclerosis takes so much energy and quickly. It is the first time that I can remember bringing M.S. Symptoms into September.
"Happy Labor Day Everyone."
I second guess myself all the time. But, I read this article about M.S. medicine and then I remember why I stopped taking Tysabri, Rebif, Copaxone etc., Liver disease and PML and even death is a side effect from taking M.S. drugs.
I am tired right now, my energy is used. But I used it wisely. I spent some time with my two youngest grand-babies for a few hours this morning, and while I could not take them to the park, we were very happy to see each other.
The tight burning feelings and spasms in my legs have not stopped. I read that when the legs are the problem then the lesions are on the spine. Not good. Lesion is a dirty word. Admitting the M.S. has tricked me and created new avenues in my nervous system to create havoc is disheartening.
I want to thank you for your prayers and personal notes. And I am praying for you too, whom have been going through challenges.
I discovered today that the 'but' in all of this is learning. Learning to be humble, learning to ask for help, learning to really be open.
GO FUND ME